# SDR SWAA2022092946930

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 48,092 hours, 28,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE AND ENTRY DOOR EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW / [01] R&R LIGHT LENS COVERS WITH ARROW COVERS IAW AMM 33-51-01.;[02] INSPECTED
